# SDR SWAA2019101637950

- Difficulty date: September 30, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 55,298 hours, 32,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: 141A8370
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FORWARD STUB FRAME CRACKED.  / R&R STUB FRAME IAW SRM AND DWG.
